# SDR UPS205581

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6517347048
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED NR 4 SPOILER HAS AN AREA OF DELAMINATION AROUND CENTER DOUBLER ON THE LOWER SURFACE.  REPAIRED NR 4 SPOILER AROUND CENTER DOUBLER IAW SRM 51-40-6 AND 57-50-6.
